# SDR 95ZZZX6980

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 350A75205006
- Condition: Leaks
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHOCK ABSORBER LEAKS.  RMA NR 4004602.
